Makale
Tam Makale
Uluslararası
2014
OPTIMAL BOUNDARY CONTROL FOR A SCHRODINGER EQUATION
PACIFIC JOURNAL OF OPTIMIZATION
Cilt 10 · Sayı 1 · ss. 243–254 · 01.01.2014
Özet
In this paper we look for an answer to the question: To which extent can the solution of the Schrodinger equation be perturbed by the action of the Neumann boundary controls at a given final time in order to reach a given final target? Showing ill-posedness of the problem and after regularization, we get the Frechet differentiability and find the gradient of the new cost functional in terms of the solution of the adjoint problem. We constitute the minimizing sequence by the method of the projection of the gradient and prove its convergence to the optimal solution.
Atıf için künye
Subaşı, M., & Şener Kılıç, S. Ş. (2014). OPTIMAL BOUNDARY CONTROL FOR A SCHRODINGER EQUATION. PACIFIC JOURNAL OF OPTIMIZATION, 10(1), 243–254.
BibTeX
@article{subasi2014-57453,
author = {Subaşı, Murat and Şener Kılıç, Sıdıka Şule},
title = {OPTIMAL BOUNDARY CONTROL FOR A SCHRODINGER EQUATION},
journal = {PACIFIC JOURNAL OF OPTIMIZATION},
year = {2014},
volume = {10},
number = {1},
pages = {243--254},
issn = {1348-9151},
url = {https://akademik.atauni.edu.tr/yayinlar/57453-optimal-boundary-control-for-a-schrodinger-equation}
}